# SDR QMLA2018122878137

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 4,575 hours, 16,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Not Reported
- Part time: 4,575 hours, 16,973 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON THE 14 DEGREE FRAME POST
